RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 305–310 (Mi fpm46)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

Lower bounds of polynomials on values of algebraically dependent E-functions

A. I. Galochkin

M. V. Lomonosov Moscow State University

Abstract: In the paper a lower bound of the modulus of a polynomial $|P(f_{1}(\alpha),\ldots, f_{s}(\alpha))|$ with integer coefficients on the values of E-functions $f_{1}(z),\ldots,f_{s}(z)$ at an algebraic point $\alpha$ is obtained, provided $P(f_{1}(\alpha),\ldots, f_{s}(\alpha))\neq0$.

Full text: PDF file (221 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.36
Received: 01.01.1995

Citation: A. I. Galochkin, “Lower bounds of polynomials on values of algebraically dependent E-functions”, Fundam. Prikl. Mat., 1:1 (1995), 305–310

Citation in format AMSBIB
\Bibitem{Gal95}
\by A.~I.~Galochkin
\paper Lower bounds of polynomials on values of algebraically dependent E-functions
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 305--310
\mathnet{http://mi.mathnet.ru/fpm46}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789368}
\zmath{https://zbmath.org/?q=an:0876.11038}


Linking options:
  • http://mi.mathnet.ru/eng/fpm46
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shidlovskii, “Properties of Algebraic Equations on the Set of $E$-Functions over the Field of Rational Functions”, Math. Notes, 68:5 (2000), 644–651  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:193
    Full text:67
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020